# SDR AALA20130509001

- Difficulty date: May 8, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 51,204 hours, 6,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LAVATORY 2A-LC FORWARD EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR CABIN LAVATORY 2A-LC FORWARD EMERGENCY LIGHT.  OPS CHECK NORMAL.
